{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,28]],"date-time":"2025-10-28T23:49:04Z","timestamp":1761695344493,"version":"build-2065373602"},"reference-count":5,"publisher":"Elsevier BV","issue":"1","license":[{"start":{"date-parts":[[2010,1,1]],"date-time":"2010-01-01T00:00:00Z","timestamp":1262304000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2010,1,1]],"date-time":"2010-01-01T00:00:00Z","timestamp":1262304000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","jprasurg.com","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Journal of Plastic, Reconstructive &amp; Aesthetic Surgery"],"published-print":{"date-parts":[[2010,1]]},"DOI":"10.1016\/j.bjps.2009.01.049","type":"journal-article","created":{"date-parts":[[2009,3,1]],"date-time":"2009-03-01T04:10:59Z","timestamp":1235880659000},"page":"e4-e5","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":6,"title":["Skin necrosis after self-administered intramuscular diclofenac"],"prefix":"10.1016","volume":"63","author":[{"given":"Ofir","family":"Uri","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ehud","family":"Arad","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.bjps.2009.01.049_bib1","doi-asserted-by":"crossref","first-page":"197","DOI":"10.1046\/j.1365-4362.1997.00233.x","article-title":"Embolia cutis medicamentosa","volume":"36","author":"Kohler","year":"1997","journal-title":"Int J Dermatol"},{"key":"10.1016\/j.bjps.2009.01.049_bib2","doi-asserted-by":"crossref","first-page":"187","DOI":"10.1111\/j.1525-1470.1995.tb00151.x","article-title":"What syndrome is this? Nicolau syndrome","volume":"12","author":"Faucher","year":"1995","journal-title":"Pediatr Dermatol"},{"key":"10.1016\/j.bjps.2009.01.049_bib3","doi-asserted-by":"crossref","first-page":"585","DOI":"10.1046\/j.1468-3083.2001.00320.x","article-title":"Five cases of livedo-like dermatitis (Nicolau's syndrome) due to bismuth salts and various other non-steroidal anti-inflammatory drugs","volume":"15","author":"Corazza","year":"2001","journal-title":"J Eur Acad Dermatol Venereol"},{"key":"10.1016\/j.bjps.2009.01.049_bib4","doi-asserted-by":"crossref","first-page":"104","DOI":"10.1177\/230949900601400123","article-title":"Nicolau syndrome following intramuscular diclofenac administration: a case report","volume":"14","author":"Lie","year":"2006","journal-title":"J Orthop Surg"},{"key":"10.1016\/j.bjps.2009.01.049_bib5","doi-asserted-by":"crossref","first-page":"1326","DOI":"10.1111\/j.1365-4632.2006.02674.x","article-title":"Nicolau syndrome: three cases and review","volume":"45","author":"Luton","year":"2006","journal-title":"Int J Dermatol"}],"container-title":["Journal of Plastic, Reconstructive &amp; Aesthetic Surgery"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1748681509001429?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1748681509001429?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,28]],"date-time":"2025-10-28T20:28:32Z","timestamp":1761683312000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S1748681509001429"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2010,1]]},"references-count":5,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2010,1]]}},"alternative-id":["S1748681509001429"],"URL":"https:\/\/doi.org\/10.1016\/j.bjps.2009.01.049","relation":{},"ISSN":["1748-6815"],"issn-type":[{"type":"print","value":"1748-6815"}],"subject":[],"published":{"date-parts":[[2010,1]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Skin necrosis after self-administered intramuscular diclofenac","name":"articletitle","label":"Article Title"},{"value":"Journal of Plastic, Reconstructive & Aesthetic Surgery","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.bjps.2009.01.049","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2009 British Association of Plastic, Reconstructive and Aesthetic Surgeons. Published by Elsevier Ltd. All rights reserved.","name":"copyright","label":"Copyright"}]}}